# SDR UPS02438462

- Difficulty date: May 6, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141U11074
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW TUNNEL - RT BS 320 VERTICAL BEAM WEB FOUND CRACK AT NR 1 STAND OFF HOLE (COUNT FROM TOP).  WEB REPLACED AS PER SRM 51-30-02.
